# SDR AALA2009010700153

- Difficulty date: January 7, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 53,764 hours
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 403239901
- Part serial: 92011290
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - AFTER TAKEOFF CREW REPORTED AUTO THROTTLE AND AUTO PILOT WERE INOPERATIVE.  CAPTAIN ELECTED TO RETURN TO ORD.  LANDED ORD WITHOUT INCIDENT.  REPLACED BOTH ACCELEROMETERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
